MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPY PUMP AND SCALE,

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM; HYSTEROSCOPY PUMP AND SCALE,
Model Number AQL-100CS
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Affected devices: aquilex fluid control system consisting of pump: aql-100p: (b)(4).Scale: aql-100cs: (b)(4).Patient harm was not reported.In general, the description of the event is very poor.As no statement was made about the extent of the deficit problems and no queries were answered nor were the units sent in for examination, a malfunction that could fulfil the reporting criteria cannot be completely ruled out at present.Further attempts will be made to obtain more information about the complaint situation and to retrieve the units from the complainant.A follow-up report will be submitted.
 
Event or Problem Description
We have been informed of the following event: "(b)(6) in bio med reports staff was using aquilex pump serial number (b)(4) and cart serial number (b)(4) staff is reporting deficit was inaccurate.System is not due for a pm until (b)(6).She is going to run the annual testing and let us know the results.Rep ben summerhayes notified.Anna was going to re-run the testing and notify tech support if they need to get system replaced.".
 
Event or Problem Description
We have been informed of the following event: "anna in bio med reports staff was using aquilex pump serial number (b)(6) and cart serial number (b)(6) staff is reporting deficit was inaccurate.System is not due for a pm until (b)(6).She is going to run the annual testing and let us know the results.Rep ben summerhayes notified.Anna was going to re-run the testing and notify tech support if they need to get system replaced.".
 
Additional Manufacturer Narrative
The reported event could be not confirmed.There are no indications of a manufacturing issue.The returned device showed severe signs of mishandling, but the functional tests were passed.The complaint scenario could not be confirmed, and a malfunction was excluded.Additional reasons why the deficit displayed by the pump does not correspond to the expected deficit, include uterine perforation, non-return of irrigation fluid to the waste containers, so the system cannot calculate the deficit (e.G.Fluid remaining on the floor, doctor's clothing or under-buttocks-drape; use of additional suction system with its own collection containers), or wrong manual determination of the deficit.The most possible root cause is one of the aforementioned device-independent issues.

Brand Name
AQUILEX FLUID CONTROL SYSTEM
Common Device Name
HYSTEROSCOPY PUMP AND SCALE,
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8
berlin, 10587
GM  10587
MDR Report Key11455538
Report Number3002914049-2021-00001
Device Sequence Number17486311
Product Code HIG
UDI-Device Identifier04056702002145
UDI-Public04056702002145
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K112642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100CS
Device Catalogue NumberAQL-100CS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2021
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer02/08/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1